The hodograph method for convex profiles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 3, p. 341-364
@article{ASNSP_1982_4_9_3_341_0,
     author = {Hummel, Robert A.},
     title = {The hodograph method for convex profiles},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {3},
     year = {1982},
     pages = {341-364},
     zbl = {0521.76011},
     mrnumber = {681931},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_3_341_0}
}
Hummel, Robert A. The hodograph method for convex profiles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 3, pp. 341-364. http://www.numdam.org/item/ASNSP_1982_4_9_3_341_0/

[1] H Brezis - G. Stampacchia, The hodograph method in fluid-dynamics in the light of variational inequalities, Arch. Rational Mech. Anal., 61 (1976), pp. 1-18. | MR 477505 | Zbl 0334.76004

[2] G Stampacchia, Le disequazioni variazionali nella dinamica dei fluidi. Metodi valutativi della Fisica-Matematica, Accad. Naz. Lincei, Quaderno n. 217 (1975). pp. 169-180.

[3] F. Tomarelli, Un problème de fluidodynamique avec les inequations variationnelles, C. R. Acad. Sci. Paris, 286 (1978), pp. 999-1002. | MR 497893 | Zbl 0372.76019

[4] H Brezis - G. Duvant, Ecoulement avec sillage autour d'un profile symétrique sans incidence, C. R. Acad. Sci. Paris, 276 (1973), pp. 875-878. | Zbl 0266.76004

[5] W. Rudin, Real and Complex Analysis, McGraw Hill, 1966. | MR 210528 | Zbl 0142.01701

[6] S. Warschawski, On differentiability at the boundary in conformal mapping, Proc. Amer. Math. Soc., 12 (1961), pp. 614-620. | MR 131524 | Zbl 0100.28803

[7] D. Kinderlehrer - G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, 1980. | MR 567696 | Zbl 0457.35001

[8] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math., 22 (1969), pp. 153-188. | MR 247551 | Zbl 0167.11501

[9] J.L. Lions - G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math., 20 (1967), pp. 493-519. | MR 216344 | Zbl 0152.34601